American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A19) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Gyula Károlyi, Alain Lascoux and S. Ole Warnaar. Constant term identities and Poincar\'e polynomials. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lauren Kelly Williams. Invariant polynomials on tensors under the action of a product of orthogonal groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Carla D. Savage and Mirkó Visontai. The $\mathbf{s}$-Eulerian polynomials have only real roots. Trans. Amer. Math. Soc. 367 (2015) 1441-1466.
Abstract, references, and article information   
View Article: PDF

[4] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information   
View Article: PDF

[5] Kathy Qing Ji. The combinatorics of $k$-marked Durfee symbols. Trans. Amer. Math. Soc. 363 (2011) 987-1005. MR 2728593.
Abstract, references, and article information   
View Article: PDF

[6] Guo-Niu Han and Kathy Q. Ji. Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition. Trans. Amer. Math. Soc. 363 (2011) 1041-1060. MR 2728596.
Abstract, references, and article information   
View Article: PDF

[7] Hasan Coskun. An elliptic $BC_n$ Bailey Lemma, multiple Rogers--Ramanujan identities and Euler's Pentagonal Number Theorems. Trans. Amer. Math. Soc. 360 (2008) 5397-5433. MR 2415079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fu Liu. Ehrhart polynomials of lattice-face polytopes. Trans. Amer. Math. Soc. 360 (2008) 3041-3069. MR 2379786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Curtis Greene and Herbert S. Wilf. Closed form summation of $C$-finite sequences. Trans. Amer. Math. Soc. 359 (2007) 1161-1189. MR 2262846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Petter Brändén. On linear transformations preserving the Pólya frequency property. Trans. Amer. Math. Soc. 358 (2006) 3697-3716. MR 2218995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander Berkovich and Frank G. Garvan. On the Andrews-Stanley refinement of Ramanujan's partition congruence modulo $5$ and generalizations. Trans. Amer. Math. Soc. 358 (2006) 703-726. MR 2177037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ron M. Adin, Francesco Brenti and Yuval Roichman. Descent representations and multivariate statistics. Trans. Amer. Math. Soc. 357 (2005) 3051-3082. MR 2135735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George E. Andrews, Christian Krattenthaler, Luigi Orsina and Paolo Papi. $ad$-nilpotent $\mathfrak b$-ideals in $sl(n)$ having a fixed class of nilpotence: combinatorics and enumeration. Trans. Amer. Math. Soc. 354 (2002) 3835-3853. MR 1926854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Krishnaswami Alladi and Alexander Berkovich. New weighted Rogers-Ramanujan partition theorems and their implications. Trans. Amer. Math. Soc. 354 (2002) 2557-2577. MR 1895193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hans U. Boden and Andrew Nicas. Universal Formulae for SU$(n)$ Casson Invariants of Knots. Trans. Amer. Math. Soc. 352 (2000) 3149-3187. MR 1695018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. Krattenthaler and M. Prohaska. A remarkable formula for counting nonintersecting lattice paths in a ladder with respect to turns. Trans. Amer. Math. Soc. 351 (1999) 1015 - 1042. MR 1407495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Krishnaswami Alladi. Partition identities involving gaps and weights. Trans. Amer. Math. Soc. 349 (1997) 5001-5019. MR 1401759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Krishnaswami Alladi. A combinatorial correspondence related to Göllnitz' (big) partition theorem and applications. Trans. Amer. Math. Soc. 349 (1997) 2721-2735. MR 1422593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stefano Capparelli. A Construction of the Level 3 Modules for the Affine Lie Algebra $A_2^{(2)}$ and a New Combinatorial Identity of the Rogers-Ramanujan Type Amer. Math. Soc. 348 (1996), pp. 481-501.. Trans. Amer. Math. Soc. 348 (1996) 481-501. MR 1333389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. M. Constantine and T. H. Savits. A Multivariate Faa di Bruno Formula with Applications. Trans. Amer. Math. Soc. 348 (1996) 503-520. MR 1325915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bernard Beauzamy and Jérôme Dégot. Differential identities . Trans. Amer. Math. Soc. 347 (1995) 2607-2619. MR 1277095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Krishnaswami Alladi and Basil Gordon. Schur's partition theorem, companions, refinements and generalizations . Trans. Amer. Math. Soc. 347 (1995) 1591-1608. MR 1297520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Patrick Rabau. Action on Grassmannians associated with a field extension . Trans. Amer. Math. Soc. 326 (1991) 127-155. MR 1043863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John R. Stembridge. Hall-Littlewood functions, plane partitions, and the Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 319 (1990) 469-498. MR 986702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Francis Clarke. The universal von Staudt theorems . Trans. Amer. Math. Soc. 315 (1989) 591-603. MR 986687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. E. Andrews, I. P. Goulden and D. M. Jackson. Generalizations of Cauchy's summation theorem for Schur functions . Trans. Amer. Math. Soc. 310 (1988) 805-820. MR 973178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] F. G. Garvan. New combinatorial interpretations of Ramanujan's partition congruences mod $5,7$ and $11$ . Trans. Amer. Math. Soc. 305 (1988) 47-77. MR 920146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] George E. Andrews. The fifth and seventh order mock theta functions . Trans. Amer. Math. Soc. 293 (1986) 113-134. MR 814916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. L. Alexanderson and John E. Wetzel. Divisions of space by parallels . Trans. Amer. Math. Soc. 291 (1985) 363-377. MR 797066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ira Gessel and Dennis Stanton. Applications of $q$-Lagrange inversion to basic hypergeometric series . Trans. Amer. Math. Soc. 277 (1983) 173-201. MR 690047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1